# SDR SIMA20221110002

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 8,222 hours, 5,268 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MECHANICAL RH AND LH BRAKES ADVISORY DECLARED EMERGENCY AND LANDED SAFELY. ON GEAR EXTENSION BOTH RH AND LH BRAKE FAULT ADVISORY MSG POSTED-C/A-CMC FAULT CODE 32412005BCM T/S PER FIM TASK 32-41-00-810-824-A BLOCK 1 AND BLOCK 7 FOUND TO BE TRANSITORY CONDITION OF BRAKE CONTROL MODULE 2 NO MSG NOTED A/C OK FOR SERVICE
